# SDR USAA010686

- Difficulty date: April 27, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB PANEL CORRODED 12 INCHES BY 48 INCHES AT NUT PLATE, AFT CARGO DOOR WEB PLATE.  CORROSION LEVEL 1, TASK C53-202-01.  REMOVED CORRODED WEB PANEL AND REPLACED WITH NEW PANEL PER DRWG NR 65-47957.  (M)
